# SDR C2XA09SH122

- Difficulty date: April 16, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 650
- Aircraft time: 18,288 hours, 19,643 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009410SD
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON TO PCA BRACKET MOST I/B HAT BUSHING MIGRATED.  MAINTENANCE REMOVED AND REPLACED RT AILERON TO PCA ATTACHMENT BRACKET IAW EMB-145 SRM 51-40-02 AND EC5750-01177 REV B.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
